Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/59094
Authors: 
Cardenete, Manuel Alejandro
Year of Publication: 
2011
Citation: 
[Journal:] Revista de Métodos Cuantitativos para la Economía y la Empresa [ISSN:] 1886-516X [Volume:] 12 [Year:] 2011 [Pages:] 39-64
Abstract (Translated): 
In this paper we extend the proportional rule to division problems with multiple references and we present a result of characterization of the weighted proportional rule. As a particular case, we analyze the problems of probability aggregation and probability updating. division problems with multiple references ; weighted proportional rule ; probability aggregation ; probability updating.
JEL: 
C67
D57
R15
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.